# SDR HNAA2019112700371

- Difficulty date: November 22, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 48,596 hours, 42,365 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILER FAIL MESSAGE ON DESCENT WITH STRONG LEFT ROLLING TENDENCY....FIX: INSPECTED AND CLEANED PROX SWITCH FOR SPOILER SYSTEM, NO DEFECTS NOTED.PERFORMED SPOILER OPS CK IAW AMM 27-63-01.TRANSITORY CONDITION OF SCU. T/S IAW FIM 27-63-00-810-802-A
